# SDR UPS99830230

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822502
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 350 BETWEEN LONGERON 36 AND 35L, THE BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 53-2-0 FIG 2D.
